# SDR AALA202508196567

- Difficulty date: May 21, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON R2 DOOR CUTOUT AFT UPPER CORNER FR68 AFT FACE BTW STR8R TO STR9R L=0.950 INCH. MAINTENANCE PERFORMED TIME LIMITED  REPAIR LOC ON R2 DOOR CUTOUT AFT UPPER CORNER FR68 AFT FACE BTW STRG 8R TO STRG 9R  I.A.W EA.NO. 365591 AND A319 SRM 53-41-12-300-012.
